# SDR DALA2015031902245

- Difficulty date: March 18, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 50,867 hours, 18,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THRESHOLD WAS FOUND WITH CORROSION ON THE OUTER CHORD, THE CORROSION WAS REMOVED BY BLENDING AND FOUND IN SEVERAL LOCATIONS TO BE OUT OF LIMITS.  REF ERA 511591-14, REV A.
